# SDR SCNA96020

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Ribbon Lead
- Part number: 58791
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY TRACK LIGHTING FROM SEAT 7 ABC TO 14 ABC FLICKERS ON AND OFF.  FOUND CHAFED RIBBON SUPPLY LINE FROM BATTERY.  REPLACED CHAFED RIBBON LEAD AND OPS CHECKED EMERGENCY LIGHTS IAW MM 33-50-00.
